MathSciNet Relay Station
MathSciNet bibliographic data
MR628661 47A55 (47A10 47A70 47B05)
Ramm, A. G. Spectral properties of some nonselfadjoint operators. Bull. Amer. Math. Soc. (N.S.) 5 (1981), no. 3, 313–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement